Browse by Subject Not missing at random

Showing results 1 to 2 of 2

1

A Semiparametric Estimation of Mean Functionals With Nonignorable Missing Data

Kim, Jae Kwangresearcher; Yu, Cindy Long, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, v.106, no.493, pp.157 - 165, 2011-03

2

Parametric fractional imputation for nonignorable missing data

Kim, Ji Young; Kim, Jae Kwangresearcher, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.41, no.3, pp.291 - 303, 2012-09

Discover

Type

. next

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0